RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 8, Pages 1466–1467 (Mi de6292)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

On a vibrational boundary value problem

S. V. Meleshko, Yu. V. Pokornyi

Voronezh State University

Full text: PDF file (257 kB)

Bibliographic databases:
UDC: 517.927.6
Received: 20.03.1985

Citation: S. V. Meleshko, Yu. V. Pokornyi, “On a vibrational boundary value problem”, Differ. Uravn., 23:8 (1987), 1466–1467

Citation in format AMSBIB
\Bibitem{MelPok87}
\by S.~V.~Meleshko, Yu.~V.~Pokornyi
\paper On a vibrational boundary value problem
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 8
\pages 1466--1467
\mathnet{http://mi.mathnet.ru/de6292}
\zmath{https://zbmath.org/?q=an:0642.34016}


Linking options:
  • http://mi.mathnet.ru/eng/de6292
  • http://mi.mathnet.ru/eng/de/v23/i8/p1466

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Akhtyamov, “On Coefficients of Eigenfunction Expansions for Boundary-Value Problems with Parameter in Boundary Conditions”, Math. Notes, 75:4 (2004), 462–474  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. N. B. Kerimov, Z. S. Aliyev, “Basis properties of a spectral problem with spectral parameter in the boundary condition”, Sb. Math., 197:10 (2006), 1467–1487  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:66
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019